National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Fast stable restricted maximum likelihood and marginal likelihood estimation of semiparametric generalized linear models 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:73  Issue:1  Page:3-36  

Simon N. Wood;  

来源数据库:[Web of Science, Scopus]         被引频次:1659

文摘信息 获取全文 问图书馆员

2    
Regression shrinkage and selection via the lasso: a retrospective 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:73  Issue:3  Page:273-282  

Robert Tibshirani;  

来源数据库:[Web of Science, Scopus]         被引频次:625

文摘信息 获取全文 问图书馆员

3    
An explicit link between Gaussian fields and Gaussian Markov random fields: the stochastic partial differential equation approach [with Discussion] 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:73  Issue:4  Page:423-498  

Finn Lindgren;   Håvard Rue;   Johan Lindström;   John T. Kent;   Peter J. Diggle;   ...

来源数据库:[Web of Science, Scopus]         被引频次:617

文摘信息 获取全文 问图书馆员

4    
Stability selection 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:72  Issue:4  Page:417-473  

Nicolai Meinshausen;   Peter Bühlmann;  

来源数据库:[Web of Science, Scopus]         被引频次:796

文摘信息 获取全文 问图书馆员

5    
Particle Markov chain Monte Carlo methods 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:72  Issue:3  Page:269-342  

Christophe Andrieu;   Arnaud Doucet;   Roman Holenstein;  

来源数据库:[Web of Science, Scopus]         被引频次:591

文摘信息 获取全文 问图书馆员

6    
Approximate Bayesian Inference for Latent Gaussian Models by Using Integrated Nested Laplace Approximations 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:71  Issue:2  Page:319-392  

Håvard Rue;   Sara Martino;   Nicolas Chopin;  

来源数据库:[Web of Science, Scopus]         被引频次:1297

文摘信息 获取全文 问图书馆员

7    
Riemann manifold Langevin and Hamiltonian Monte Carlo methods 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:73  Issue:2  Page:123-214  

Mark Girolami;   Ben Calderhead;  

来源数据库:[Web of Science, Scopus]         被引频次:393

文摘信息 获取全文 问图书馆员

8    
The joint graphical lasso for inverse covariance estimation across multiple classes 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:76  Issue:2  Page:373-397  

Patrick Danaher;   Pei Wang;   Daniela M. Witten;  

来源数据库:[Web of Science, Scopus]         被引频次:193

文摘信息 获取全文 问图书馆员

9    
Distributions Generated by Perturbation of Symmetry with Emphasis on a Multivariate Skew t-Distribution 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:65  Issue:2  Page:367-389  

Adelchi Azzalini;   Antonella Capitanio;  

来源数据库:[Web of Science, Scopus]         被引频次:603

文摘信息 获取全文 问图书馆员

10    
Statistical Applications of the Multivariate Skew Normal Distribution 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:61  Issue:3  Page:579-602  

A. Azzalini;   A. Capitanio;  

来源数据库:[Web of Science, Scopus]         被引频次:592

文摘信息 获取全文 问图书馆员

11    
Sure Independence Screening for Ultrahigh Dimensional Feature Space 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:70  Issue:5  Page:849-911  

Jianqing Fan;   Jinchi Lv;  

来源数据库:[Web of Science, Scopus]         被引频次:843

文摘信息 获取全文 问图书馆员

12    
Confidence intervals for low dimensional parameters in high dimensional linear models 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:76  Issue:1  Page:217-242  

Cun-Hui Zhang;   Stephanie S. Zhang;  

来源数据库:[Web of Science, Scopus]         被引频次:176

文摘信息 获取全文 问图书馆员

13    
Covariate balancing propensity score 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:76  Issue:1  Page:243-263  

Kosuke Imai;   Marc Ratkovic;  

来源数据库:[Web of Science, Scopus]         被引频次:155

文摘信息 获取全文 问图书馆员

14    
Large covariance estimation by thresholding principal orthogonal complements 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:75  Issue:4  Page:603-680  

Jianqing Fan;   Yuan Liao;   Martina Mincheva;  

来源数据库:[Web of Science, Scopus]         被引频次:141

文摘信息 获取全文 问图书馆员

15    
Constructing summary statistics for approximate Bayesian computation: semi-automatic approximate Bayesian computation [with Discussion] 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:74  Issue:3  Page:419-474  

Paul Fearnhead;   Dennis Prangle;  

来源数据库:[Web of Science, Scopus]         被引频次:207

文摘信息 获取全文 问图书馆员

16    
The deviance information criterion: 12 years on 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:76  Issue:3  Page:485-493  

David J. Spiegelhalter;   Nicola G. Best;   Bradley P. Carlin;   Angelika van der Linde;  

来源数据库:[Web of Science, Scopus]         被引频次:133

文摘信息 获取全文 问图书馆员

17    
Model Selection and Estimation in Regression with Grouped Variables 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:68  Issue:1  Page:49-67  

Ming Yuan;   Yi Lin;  

来源数据库:[Web of Science, Scopus]         被引频次:2590

文摘信息 获取全文 问图书馆员

18    
Sparse Partial Least Squares Regression for Simultaneous Dimension Reduction and Variable Selection 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:72  Issue:1  Page:3-25  

Hyonho Chun;   Sündüz Keleş;  

来源数据库:[Web of Science, Scopus]         被引频次:330

文摘信息 获取全文 问图书馆员

19    
The Group Lasso for Logistic Regression 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:70  Issue:1  Page:53-71  

Lukas Meier;   Sara van de Geer;   Peter Bühlmann;  

来源数据库:[Web of Science, Scopus]         被引频次:576

文摘信息 获取全文 问图书馆员

20    
Tuning parameter selection in high dimensional penalized likelihood 期刊论文

Journal of the Royal Statistical Society. Series B (Statistical Methodology)     ISSN:1369-7412  Volume:75  Issue:3  Page:531-552  

Yingying Fan;   Cheng Yong Tang;  

来源数据库:[Web of Science, Scopus]         被引频次:80

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×